# SDR EE4Y2023051817768

- Difficulty date: May 18, 2023
- Submitted: May 19, 2023
- Operation: Air carrier
- Filed by: Cooperativa Autogestionaria de Servicios Aeroindus, repair station EE4Y151M
- Aircraft: N230NV
- Make and model: Airbus A320-214
- Aircraft serial: 01372
- Aircraft time: 65,255 hours, 34,546 cycles
- System (JASC): 5340 · Fuselage Main, Attach Fittings
- Part: Fitting
- Part number: D5311832020051
- Part serial: UNK
- Condition: Cracked
- Location: Zone 200
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

DUE TEMPORARY REPAIR EXPERIATION LH WINDSHIELD SIDE AIRBUS WAS CONTACTED  REQUESTING INFORMATION ABOUT THE KITS REQUIRED AND REPLACEMENT AND REPAIR INSTRUCTIONS.CORRECTIVE ACTION: DAMAGE REPORT WAS SENT TO AIRBUS AND PERMANENT REPAIR INSTRUCTIONS WERE HANDLED UNDER AIRBUS DOSSIER 80222159 AND COOPESA EO # COO-EO-2023-17148-R00
